RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chuprunov, Alexej Nikolaevich

Statistics Math-Net.Ru
Total publications: 42
Scientific articles: 42
Presentations: 1

Number of views:
This page:1581
Abstract pages:7579
Full texts:2366
References:622
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person20011
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191075

Publications in Math-Net.Ru
2017
1. A. N. Chuprunov, G. Alsaied, M. Alkhuzani, “On maximal quantity of particles of one color in analogs of multicolor urn schemes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 7,  94–100  mathnet; Russian Math. (Iz. VUZ), 61:7 (2017), 83–88  isi  scopus
2016
2. A. I. Afonina, I. R. Kayumov, A. N. Chuprunov, “Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells”, Diskr. Mat., 28:3 (2016),  14–25  mathnet  mathscinet  elib; Discrete Math. Appl., 27:5 (2017), 277–286  isi  scopus
3. A. I. Afonina, I. R. Kayumov, A. N. Chuprunov, “On the probability of the event: in $n$ generalized allocation schemes the volume of each cell does not exceed $r$”, Ufimsk. Mat. Zh., 8:2 (2016),  14–21  mathnet  mathscinet  elib; Ufa Math. J., 8:2 (2016), 14–21  isi  scopus
2013
4. I. R. Kayumov, A. N. Chuprunov, “The probability of successful allocation of particles in cells (the general case)”, Fundam. Prikl. Mat., 18:5 (2013),  119–128  mathnet  mathscinet; J. Math. Sci., 209:1 (2015), 88–95  scopus
2012
5. A. N. Chuprunov, I. Fazekas, “An analogue of the generalised allocation scheme: limit theorems for the maximum cell load”, Diskr. Mat., 24:3 (2012),  122–129  mathnet  mathscinet  elib; Discrete Math. Appl., 22:3 (2012), 307–314  elib  scopus
6. A. N. Chuprunov, I. Fazekas, “On the generalised allocation scheme with a random number of particles”, Diskr. Mat., 24:2 (2012),  149–153  mathnet  mathscinet  elib; Discrete Math. Appl., 22:2 (2012), 235–240  scopus
7. A. N. Chuprunov, I. Fazekas, “An analogue of the generalised allocation scheme: limit theorems for the number of cells containing a given number of particles”, Diskr. Mat., 24:1 (2012),  140–158  mathnet  mathscinet  elib; Discrete Math. Appl., 22:1 (2012), 101–122  elib  scopus
2011
8. A. N. Chuprunov, I. Fazekas, “Strong laws of large numbers for a number of error-free blocks under error-corrected coding”, Inform. Primen., 5:3 (2011),  80–85  mathnet  elib
2010
9. A. N. Chuprunov, B. I. Khamdeev, “On probability of correction of a random number of errors in an error-correcting coding”, Diskr. Mat., 22:2 (2010),  41–50  mathnet  mathscinet  elib; Discrete Math. Appl., 20:2 (2010), 179–190  scopus
10. A. N. Chuprunov, I. Fazekas, “Laws of iterated logarithm for numbers of nonerror blocks under error corrected coding”, Inform. Primen., 4:3 (2010),  42–46  mathnet
11. A. N. Chuprunov, B. I. Khamdeyev, “The probability of correcting errors by an antinoise coding method when the number of errors belongs to a random set”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 8,  81–88  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:8 (2010), 67–73  scopus
12. A. N. Chuprunov, L. P. Terekhova, “Almost sure versions of limit theorems for random sums of multiindex random variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 2,  86–96  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 54:2 (2010), 74–83  scopus
2009
13. A. N. Chuprunov, B. I. Khamdeyev, “On probabilistic aspects of error correction codes when the number of errors is a random set”, Inform. Primen., 3:3 (2009),  52–59  mathnet
14. A. N. Chuprunov, L. P. Terekhova, “An almost sure limit theorem for random sums of independent random variables in the domain of attraction of a semistable law”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 11,  85–88  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:11 (2009), 74–76
2007
15. F. G. Avkhadiev, A. N. Chuprunov, “The probability of a successful allocation of ball groups by boxes”, Lobachevskii J. Math., 25 (2007),  3–7  mathnet  mathscinet  zmath
2006
16. O. V. Rusakov, A. N. Chuprunov, “Limit theorems for nonhomogeneous Ornstein–Uhlenbeck process”, Zap. Nauchn. Sem. POMI, 339 (2006),  111–134  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 145:2 (2007), 4900–4913  scopus
2003
17. A. N. Chuprunov, O. V. Rusakov, “Convergence for step line processes under summation of random indicators and models of market pricing”, Lobachevskii J. Math., 12 (2003),  11–39  mathnet  mathscinet  zmath
18. I. Fazekas, A. N. Chuprunov, “Almost sure limit theorems for the Pearson statistic”, Teor. Veroyatnost. i Primenen., 48:1 (2003),  162–169  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:1 (2004), 140–147  isi
1999
19. A. N. Chuprunov, “The invariance principle for independent observations of a Banach-valued random process”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 4,  83–84  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:4 (1999), 82–83
20. A. N. Chuprunov, “On convergence in law of maxima of independent identically distributed random variables with random coefficients”, Teor. Veroyatnost. i Primenen., 44:1 (1999),  138–143  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:1 (2000), 93–97  isi
1996
21. A. N. Chuprunov, “On the convergence of random polygonal lines with normalizations of the Student type”, Teor. Veroyatnost. i Primenen., 41:4 (1996),  914–919  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:4 (1997), 756–761  isi
1995
22. A. N. Chuprunov, “Limit theorems for weighted and normalized sums of random elements in Banach spaces. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 3,  74–81  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:3 (1995), 72–78
23. A. N. Chuprunov, “Предельные теоремы для взвешенных и нормированных сумм случайных элементов в банаховых пространствах. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 2,  72–78  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:2 (1995), 69–74
1994
24. A. N. Chuprunov, “On Sequence Spaces Related to Independent Random Elements”, Funktsional. Anal. i Prilozhen., 28:2 (1994),  87–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:2 (1994), 144–145  isi
25. A. N. Chuprunov, “On the convergence of almost all sums of independent Banach-valued random elements with respect to distribution”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 11,  83–86  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:11 (1994), 80–83
26. A. N. Chuprunov, “On the rate of convergence of weighted sums of independent Banach-space-valued random elements to stable and semistable laws. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 7,  74–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:7 (1994), 71–79
27. A. N. Chuprunov, “Convergence in distribution of almost all sums of independent random elements to a stable law”, Mat. Zametki, 55:4 (1994),  138–140  mathnet  mathscinet  zmath; Math. Notes, 55:4 (1994), 433–434  isi
28. A. N. Chuprunov, “On refinement of Banach-valued limit theorems for stable laws”, Teor. Veroyatnost. i Primenen., 39:4 (1994),  851–856  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:4 (1994), 657–662  isi
1993
29. A. N. Chuprunov, “Central limit theorem for randomly weighted summands in Banach spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 8,  76–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:8 (1993), 75–81
30. A. N. Chuprunov, “Spaces of Banach-space-valued random elements that are isomorphic to spaces of sequences, and their applications. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 1,  64–73  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:1 (1993), 61–70
31. A. N. Chuprunov, “Laws of large numbers in Banach spaces of type $(F,F_1 )$”, Teor. Veroyatnost. i Primenen., 38:4 (1993),  906–909  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:4 (1993), 733–737
1992
32. A. N. Chuprunov, “Spaces of Banach-space-valued random elements that are isomorphic to spaces of sequences, and their applications. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 12,  59–66  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:12 (1992), 59–66
33. A. N. Chuprunov, “Limit theorems for stable laws in Banach spaces that possess geometric properties”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 9,  73–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:9 (1992), 69–75
34. A. N. Chuprunov, “Convergence of series of independent random elements in Orlicz spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 4,  78–87  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:4 (1992), 76–85
35. A. N. Chuprunov, “Dense families of distributions of sums of independent random elements in Banach spaces of type $(F,F_1)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 2,  72–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:2 (1992), 72–82
1991
36. A. N. Chuprunov, “Spaces connected with sequences of independent random elements”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 9,  68–74  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:9 (1991), 67–72
37. A. N. Chuprunov, “Generalization of spaces of stable and Rademacher types $p$”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  521–534  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 445–458  isi
38. A. N. Chuprunov, “Spaces of sequences in a Banach space that are connected with a sequence of independent random variables”, Teor. Veroyatnost. i Primenen., 36:1 (1991),  186–191  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:1 (1991), 143–149  isi
1983
39. A. N. Chuprunov, “Locally convex spaces in which each probability is dense”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 3,  86–88  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:3 (1983), 114–117
40. A. N. Chuprunov, “Measurability of linear functionals”, Mat. Zametki, 33:6 (1983),  943–948  mathnet  mathscinet  zmath; Math. Notes, 33:6 (1983), 483–486  isi
41. D. H. Muštari, A. N. Čuprunov, “Sufficient topologies and norms”, Teor. Veroyatnost. i Primenen., 28:4 (1983),  700–714  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:4 (1984), 736–751  isi
1979
42. A. N. Chuprunov, “Nonmeasurable subsets”, Issled. Prikl. Mat., 6 (1979),  113–116  mathnet  mathscinet  zmath; J. Soviet Math., 43:1 (1988), 2255–2257

Presentations in Math-Net.Ru
1. Предельные теоремы в некоторых аналогах обобщенной схемы размещения
A. N. Chuprunov
Seminar on Probability Theory and Mathematical Statistics
October 14, 2011 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021